Jump to content

Search the Community

Showing results for tags 'lithium carbonate'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello I am an Spanish 67 years old mother polydrugged for many years. I never wanted to take psychiatric drugs with problems of depression and psychotic symptoms like I don't have money to buy food. I was raised years after the Spanish Civil War. I don't think I need all these evil drugs I am in, Zyprexa,lithium carbonate, Anafranil and lamotrigine. I had multiple stays in psy wards where they changed me drugs or I CT them.My family took me there when I was bad like refusing to eat because I was psychotic. I want to come off of this dreadful cocktail. If not possible with all of them then with some. I think I kindled because of multiple CTs or irrational taper plans. Last time like 3 or four years ago I was forced to come off of zyprexa 15mg to 7,5mg. That is a huge drop. When they made that cut i could keep my back straight. I was like that for many months. I have arthrosis and osteoporosis. My last visit to my psychiatrist he suggests going to Zyprexa 5mg tablets. I was on 7,5mg of Zyprexa or Zolafren 7,5mg capsules here in Spain. I want to know how can I taper this awful poison with the least risks. Thank you for reading my story, Maria Casais
  2. Hi, I'm new to this site. As far as my background, in 2018, after 25 years of taking Paxil and feeling good and stable, I decided to reduce my dose of 40 mg. down to 20 mg. over the course of three months (May-Aug) as I wanted to get rid of sexual side effects. After some back and forth with the dose, I reduced my dose to 20 mg in August and began to experience bad SSRI withdrawal and particularly intense anxiety. It got so bad I eventually ended going back up to my baseline dose of 40 mg of Paxil but it no longer was working to control my anxiety, etc. In addition, I began to experience a new cyclical mood disorder, whereby I could feel fine for several weeks or a month or more and then I would have an episode where for 7-10 days I would wake up with intense suicidal depression that would generally start lifting a few hours after waking. I have been working with a cadre of psychiatrists and other healthcare providers to get stable again, my anxiety is under control but so far nothing has worked to address this mood disorder which has been diagnosed as an atypical presentation of cyclothymia and which has been life-altering. In addition to reinstating the 40 mgs of Paxil, I am now on Seroquel (300 mg), Lamotrigine (75 mg) and recently started Lithium Carbonate (300 mg). My questions: is it possible that my attempts to go off Paxil (including some back and forth with increasing and then lowering dose) after so many years could have instigated this new mood disorder I'm dealing with?
  3. Hello everyone, I'm interested in hearing your thoughts about your experiences with these drugs: escitalopram, lithium carbonate and quetiapine. My current dosages are: Quetiapine: 50 mg at night. Escitalopram: 20mg at morning Lithium: 225mg also at morning. My question would be this: which of these drugs should I be focused on tapering down first? I'm using these drugs for quite a while (at least 5+ years, can't remember exactly when I started) and I've just noticed that they really don't provide any sort of relief for my condition. Would love to hear your thoughts. Thanks in advance.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy